PhysiciansCare Xpress Ibuprofen Packet - 10 / Box





$4.85 / BX
$4.26 / BX
when buying 4+
Price Quote
when buying in bulk
List Price: $11.57
You Save: -$6.72 (-58%)
Price: $4.85 / BX and get $0.30 back in Rewards
  Free Shipping on orders over $ 60
  Delivery time 1-3 business days

Ibuprofen packets are specially packaged to refill the Acme Xpress First Aid Kit (sold separately) and are part of the Xpress First Aid Refill System. The refill system is a unique color-coded system that simplifies first aid and makes it easy to keep the kit organized and find what you need quickly. The starter kit and other refills are sold separately. Ibuprofen contains the same active ingredients as the leading national brands and is an anti-inflammatory, fever reducer and pain reliever. Medication temporarily relieves headaches, muscular aches, toothaches, minor pain of arthritis, backaches, and menstrual cramps. Coated, easy-to-swallow tablets are packed in a perforated dispenser box to allow easy access. Individual dose packets are tamper-evident. Refill system makes ANSI/OSHA compliance easy.


Manufacturer Acme United Corporation
Manufacturer Part Number 90222
Manufacturer Website Address
Product Name Xpress Ibuprofen Packet
Packaged Quantity 10 / Box
Product Type First Aid Kit Refill
Certifications & Standards ANSI/OSHA
Recycled No
Recycled Content 0%
Post-consumer-waste% 0%
Assembly Required No
Country of Origin United States
Sign Up for Special Savings!
Follow Us